advertisement
Question
Posted by: Rene | 2010/03/17

Nuzak

My GP prescribed Nuzak - I have been taking them for 2 weeks now and I am really having some bad days, is this normal?Before I started the Nuzak I would have the odd bad day.

Thank You

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

NUzak is a generic ( that is, chemiclly identical but significantly cheaper ) version of the drug first released as Prozac, and is an effective antidepressant. Like most ADs, it helps aroun d 70 % of the people who take it. In the first couple of weeks on any AD, one's mood may still be somewhat variable, but by around 2 weeks it should be showing itself to be useful. If not, or if you're in doubt, discuss this with your doc, who may want to consider switching you to an alternative AD

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Hope* | 2010/03/17

I think, AD''s need a little more time than two weeks to make an effect.

Reply to Hope*
Posted by: cybershrink | 2010/03/17

NUzak is a generic ( that is, chemiclly identical but significantly cheaper ) version of the drug first released as Prozac, and is an effective antidepressant. Like most ADs, it helps aroun d 70 % of the people who take it. In the first couple of weeks on any AD, one's mood may still be somewhat variable, but by around 2 weeks it should be showing itself to be useful. If not, or if you're in doubt, discuss this with your doc, who may want to consider switching you to an alternative AD

Reply to cybershrink

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement